Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables


Authors: Patrick Ahern and Jean-Pierre Rosay
Journal: Trans. Amer. Math. Soc. 347 (1995), 543-572
MSC: Primary 30D05; Secondary 26A18, 26E05, 34A20
MathSciNet review: 1276933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a survey and some (hopefully) new facts on germs of maps tangent to the identity (in $ \mathbb{R},\mathbb{C},$ or $ {\mathbb{R}^2}$), (maps $ f$ defined near 0, such that $ f(0) = 0$, and $ f'(0)$ is the identity). Proofs are mostly original.

The paper is mostly oriented towards precise examples and the questions of descriptions of members in the conjugacy class, flows, $ k$th root.

It happened that entire functions provide clear and easy examples. However they should be considered just as a tool, not as the main topic. For example in Proposition $ 2$ the function $ z \mapsto z + {z^2}$ should be better thought of as the map $ (x,y) \to (x + {x^2} - {y^2},y + 2xy)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D05, 26A18, 26E05, 34A20

Retrieve articles in all journals with MSC: 30D05, 26A18, 26E05, 34A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1276933-6
PII: S 0002-9947(1995)1276933-6
Article copyright: © Copyright 1995 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia